您当前的位置:
首页 >
文章列表页 >
Remarks on the Homogeneous Direction of Pythagorean Orthogonality
更新时间:2026-08-31
    • Remarks on the Homogeneous Direction of Pythagorean Orthogonality

    • Vol. 20, Issue 5, Pages: 108-110(2015)
    • DOI:10.15938/j.jhust.2015.05.021    

      CLC: O177
    • Published:2015

    移动端阅览

  • LIU Geng, LIU Chang. Remarks on the Homogeneous Direction of Pythagorean Orthogonality[J]. 2015, 20(5): 108-110. DOI: 10.15938/j.jhust.2015.05.021.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

607

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Edge Detection and Topological Localization for Targets with Missing Boundaries
Improved Control Strategy for Grid-connected Inverter Based on Impedance Tuning
TLeaf-YOLOv8 Detection Algorithm for Wheat Disease
New Constant of Von Neumann-Jordan Constant Type in Banach Space
Data Center Server Energy Consumption Prediction Based on xLSTM

Related Author

No data

Related Institution

No data
0